# SDR CALA2016052000319

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 98,551 hours, 15,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 720129101
- Condition: Kinked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FX OFF WING SLIDE CYLINDER INFLATION HOSE FOUND CONTAMINATED WITH HYD FLUID & KINKED AT CLAMPS AREA.  REPLACED IAW AMM 25-65-02 & FORM 44.0008 ITEM 1 ACCOMPLISHED.
